# SDR UALA2011092305158

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,386 hours, 21,422 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HALF INCH BLEMISH AND POSSIBLE CRACK ON RIGHT NACELLE AFT CORE COWL 10 O'CLOCK POSITION. .375L X .0310D X .5W. PIXS POSTED.  OUT OF SRM LIMITS.   REPAIRED BLEMISH AT 10 O'CLOCK POSITION NO CRACKS FOUND.  CHECKED IAW SRM.
